# SDR SWAA2023062057790

- Difficulty date: June 10, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED AFT RH SERVICE DOOR EXTERIOR EMERGENCY LIGHT LAMP IAW AMM 33-51-04-960-801;[02] CERTIFIED ACTION 1;[03] VERIFIED CORRECTIVE ACTION 1
